| Model Number |
60005 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Visual Disturbances (2140)
| Date of Event |
05/28/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device history record for the manufacturing lot was reviewed and there were no discrepancies or unusual findings.Manufacturer reference #: (b)(4).
Event or Problem Description
A site reported to rxsight that a light adjustable lens (lal, (b)(6), +21.0d) was explanted due to visual disturbances which began prior to light treatments.After attempting to reduce symptoms of halos by repositioning the lens with reverse optic capture, a new lal was implanted as a replacement.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide additional information to the following sections: d9, h3, h6, and h11.The lal was cut into two main pieces during explantation.No device problem was found during visual inspection.Manufacturer reference #: (b)(4).